MathSciNet Relay Station
MathSciNet bibliographic data
MR1978671 60H05
Kallsen, J.; Shiryaev, A. N. Time change representation of stochastic integrals. Teor. Veroyatnost. i Primenen. 46 (2001), no. 3, 579--585; reprinted in Theory Probab. Appl. 46 (2003), no. 3, 522–528
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement